# SDR YENA2024052900798

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,461 hours, 1,540 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. ' DIRTY SOCK SMELL AFT GALLEY DURING FINAL APPROACH PHASE; COMPLIED WITH INFORMATION NOTICE 2017-T015K, SECTION B2. IDENTIFIED ODOR AS TYPE 1. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM TASK 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE. INSP OF APU DID NOT REVEAL ANY EVIDENCE OF LEAKS. NO ODORS NOTED DURING OPERATION OF APU NOR ENGINES.'
